Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 270704, 9 pages
http://dx.doi.org/10.1155/2011/270704
Research Article

On Quasi--Confluent Mappings

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM, Selangor Darul Ehsan, Malaysia

Received 4 March 2011; Accepted 28 April 2011

Academic Editor: Christian Corda

Copyright © 2011 Abdo Qahis and Mohd. Salmi Md. Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdo Qahis and Mohd. Salmi Md. Noorani, “On Quasi--Confluent Mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 270704, 9 pages, 2011. doi:10.1155/2011/270704